# SDR C8GA20090154

- Difficulty date: June 8, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP IT WAS NOTED THAT THE INTERCOSTAL LOCATED AT STR 28L BS. 700-720 HAS CORROSION AT BASE.  REMOVED DAMAGED INTERCOSTAL, FABRICATED NEW FROM 7075 T6 .040 INCH DIM 8.5 INCH X 18.5 INCH AND INSTALLED.  NO OTHER DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
